MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-1110-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Death
Event or Problem Description
It was reported that a spinal cord stimulation (scs) patient passed away.According to the available information, the death was attributed to natural causes; however, the exact cause of death has not been confirmed and it is not known by the physicians office.No additional information has been obtained.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product codes: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-8216-50, serial number: (b)(6), batch/lot number: 286823, model/catalog description: artisan lead 50 cm, unique identifier (udi) #: (b)(4).

Brand Name
Precision?
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50805167
Report Number3006630150-2026-06858
Device Sequence Number16104692
Product Code LGW
UDI-Device Identifier08714729767688
UDI-Public(01)08714729767688(17)120430(10)13460081
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2012
Device Model NumberSC-1110-02
Device Catalogue NumberSC-1110-02
Device Lot Number13460081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexFemale